Welcome, Guest. Please login or register.
October 22, 2020, 12:07:33 am

Login with username, password and session length


Members
  • Total Members: 35555
  • Latest: xarris
Stats
  • Total Posts: 756723
  • Total Topics: 63993
  • Online Today: 234
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 0
Guests: 237
Total: 237

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sleeplessness ( Insomnia ) on DTG+TAF,+FTC  (Read 717 times)

0 Members and 1 Guest are viewing this topic.

Offline Bunny

  • Member
  • Posts: 114
Sleeplessness ( Insomnia ) on DTG+TAF,+FTC
« on: May 10, 2020, 05:41:50 pm »
Hi Friends,

I am on DTG+TAF+FTC from last two months.

Now I am developed sleeplessness ( hardly two hours sleep ). Sometimes intermittent sleeping. Due to lockdown here in my country (India) I am not able to manage consult my doctor.

Is there any one experience on this combination.


Please access my problem.
March 2019 - CD4 - 863

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 16,152
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Sleeplessness ( Insomnia ) on DTG+TAF,+FTC
« Reply #1 on: May 11, 2020, 02:35:44 am »
Hiya,

Insomnia sucks, sorry to hear that you are going through this.

"If" it's related to your meds from the recent switch hopefully, it will settle down but you could try if not already switching to taking your meds in the early morning.

This has shown to help some people with this issue.

Best, Jim

Sleep issues and morning dose
https://www.poz.com/article/morning-dosing-tivicay-may-ease-insomnia-side-effect
« Last Edit: May 11, 2020, 05:56:11 am by Jim Allen »
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Bunny

  • Member
  • Posts: 114
Re: Sleeplessness ( Insomnia ) on DTG+TAF,+FTC
« Reply #2 on: May 12, 2020, 12:35:34 am »
Thanks @Jim
Quote
"If" it's related to your meds from the recent switch hopefully, it will settle down but you could try if not already switching to taking your meds in the early morning.

should I take with food or without food at early morning
March 2019 - CD4 - 863

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 16,152
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Sleeplessness ( Insomnia ) on DTG+TAF,+FTC
« Reply #3 on: May 12, 2020, 03:49:38 am »
DTG and TAF/FTC are generally drugs that can be taken with or without food.

https://www.poz.com/drug/descovy
https://www.poz.com/drug/tivicay
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline BubbaPat

  • Member
  • Posts: 100
  • Hugs
Re: Sleeplessness ( Insomnia ) on DTG+TAF,+FTC
« Reply #4 on: May 30, 2020, 04:35:18 am »
Hey Bunny,

Sorry to hear about your insomnia.  I get it too.  Sadly, I'm not on the same meds though.  I'm on Triumeq and then two others for anxiety and depression.

I find it funny that the side effects of one is "trouble sleeping", the other two are "drowsiness" and yet I sit up late either watching TV or trying to read.  One thing I have noticed since my Doc added Clonazepam... I've had some JACKED UP / VIVID dreams.  Their not nightmares but they over the top bizarre.  I wake up freaked more than anything.

I'm TRYING to work in some melatonin to see if that helps.

Good luck!  I hope things get better.  For the insomnia in general... if ya wanna chat.. let me know.

Bubba hugs
Patrick
hugs!

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.